# SDR 07FDEA01177

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: R57150404
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS IN SEALING ANGLE AND AFT SPLICE, RT, FOUND DURING ACCOMPLISHMENT OF EO 6-5710-7-5002 PART 4 REPAIR PERFORMED BY SEALING ANGLE REPLACEMENT IAW DRAWING R571-50404, APPROVED BY EO 5-5710-7-5002.
